Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Baby having red spots on stomach, back. Advised to give flaxseed oil. Suggestions?

my baby has some reddy pinky spots that has been on his tummy and back for over 5 weeks. we visited doctor about it several weeks ago and was told it was rosalis something which i can t exactly remember the right word and that it would go away after 6 weeks. naturopath told me it cant be that and told me to give baby less high salycilate food and give flexseed does not bother the baby at all and he is a happy clever baby
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

If the red spots on your son's abdomen are not causing any problems then I suggest that you wait and watch.

Flaxseed oil can be given but the dose should be appropriate for his age. As you have not mentioned his age and the dose suggested by the naturopath I am not in a position to guide you there.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor